Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1974, Volume 42, Issue 2

The Asymptotic Distribution of Forecasts in the Dynamic Simulation of an Econometric Model<303:TADOFI>2.0.CO;2-5
p. 303-310

Peter Schmidt

This paper considers the asymptotic distribution of forecasts made several time periods in the "future." Such forecasts typically arise in the dynamic simulation of an econometric model.

Log In To View Full Content